Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes abdominal bloating, fatigue and vomiting?

Hi! I took primolute n to postpone my periods. My date was on 20th of april. But because I was traveling I dint want this irritation so I started taking from 11th of april till 13th of april. After I stopped taking, I had sexual intercourse, I even had it when I was taking it. And now I am having fatigue, vomitings, and also bloating. Does this mean I am pregnant? Or does primolut n stops me from getting pregnant?
Wed, 7 Jun 2017
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

It is less likely to be pregnant while taking Premolut N. It is a synthetic hormone that helps to prolong ovulation and the post-ovulatory phase of your cycle. However, unprotected sex some days after taking this drug may be risky. I will suggest you just observe and expect your menses in 2 to 7 days after stopping this drug. If menses do not come, you get a pregnancy test in 1 week. Also, your symptoms may be side effects of this drug. Just observe, eat healthy, and rest well.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mbuomboh Veranso
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes abdominal bloating, fatigue and vomiting?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. It is less likely to be pregnant while taking Premolut N. It is a synthetic hormone that helps to prolong ovulation and the post-ovulatory phase of your cycle. However, unprotected sex some days after taking this drug may be risky. I will suggest you just observe and expect your menses in 2 to 7 days after stopping this drug. If menses do not come, you get a pregnancy test in 1 week. Also, your symptoms may be side effects of this drug. Just observe, eat healthy, and rest well. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Mbuomboh Veranso